JournalsjncgVol. 13, No. 1pp. 87–114

McKay correspondence for semisimple Hopf actions on regular graded algebras. II

  • Kenneth Chan

    University of Washington, Seattle, USA
  • Ellen Kirkman

    Wake Forest University, Winston-Salem, USA
  • Chelsea Walton

    Temple University, Philadelphia, USA
  • James J. Zhang

    University of Washington, Seattle, USA
McKay correspondence for semisimple Hopf actions on regular graded algebras. II cover

A subscription is required to access this article.

Abstract

We continue our study of the McKay correspondence for grading preserving actions of semisimple Hopf algebras HH on (noncommutative) Artin–Schelter regular algebras AA. Here, we establish correspondences between module categories over AHA^H, over A#HA\#H, and over EndAH(A)_{A^H}(A). We also study homological properties of (endomorphism rings of) maximal Cohen–Macaulay modules over AHA^H.

Cite this article

Kenneth Chan, Ellen Kirkman, Chelsea Walton, James J. Zhang, McKay correspondence for semisimple Hopf actions on regular graded algebras. II. J. Noncommut. Geom. 13 (2019), no. 1, pp. 87–114

DOI 10.4171/JNCG/305